RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1983, Volume 19, Number 4, Pages 710–711 (Mi de4834)  

Short Communications

On a certain classical singularly perturbed problem of optimal control

G. A. Kurina

Voronezh Institute of Forestry Engineering

Full text: PDF file (301 kB)

Bibliographic databases:
UDC: 517.977
Received: 06.06.1980

Citation: G. A. Kurina, “On a certain classical singularly perturbed problem of optimal control”, Differ. Uravn., 19:4 (1983), 710–711

Citation in format AMSBIB
\Bibitem{Kur83}
\by G.~A.~Kurina
\paper On a certain classical singularly perturbed problem of optimal control
\jour Differ. Uravn.
\yr 1983
\vol 19
\issue 4
\pages 710--711
\mathnet{http://mi.mathnet.ru/de4834}
\zmath{https://zbmath.org/?q=an:0516.49004}


Linking options:
  • http://mi.mathnet.ru/eng/de4834
  • http://mi.mathnet.ru/eng/de/v19/i4/p710

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:71
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020